# SDR UIEA2015121600731

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Bonding Wire
- Part number: BAC540A2012
- Condition: Frayed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING THERMAL WING ANTI-ICE VLV AT TOP OF PYLON, HAS FRAYED BONDING WIRE.  REPLACED RT WING THERMAL WING ANTI-ICE VLV BONDING WIRE IAW SWPM 20-20-10.
